Posted by: Linda | 2008-11-19

Antibiotics (ASAP!)

Dear Cyberdoc,
I drank only one Anti biotic tablet and it made me very nausius. Will it be very bad for me if I don' t drink more? I don' t want to finish thee course. It is called Flagyl.

My husband went to the doctor because he had an infection and the doctor gave me Anti biotics too. I think it' s quite silly because I don' t have any itchyness or bad discharge or any bad feeling. I don' t think I need it. Anyway the main question is, if I can stop it, will it be bad for my body? Please reply ASAP.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Linda
The reason why we normally treat both partners is that you may be infected but may not have symptoms and the infection may thus be passed between the two of you all the time. Flagyl is not a nice antibiotic to drink as it irritates the stomach - look on the bottle, if it is 400 mg, try drinking half (200mg) and take it with meals, just go on longer until the antibiotic is finished ( in other words instead of 400 mg three times a day for 5 days you will drink 200 mg three times a day for 10 days)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lou | 2008-11-19

You will have to get another script for a different antibiotic. You cant not take any medication as you will not get rid of the infection your husband has transmitted to you. Certain infections dont have any symptoms, and if left untreated can make you infertile or lead to a worse disease.
You cannot drink alcohol with Flagyl, it will make you vomit, so if you perhaps a glass of wine before/after taking it, that would have been the problem.

Reply to Lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.